# SDR CALA0100904

- Difficulty date: September 28, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FLOOR SUPPORT AT STA 967-986.5, LBL 18. THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-02.
